Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2008, 8:15 PM CDT for McPherson County, Reno County, Rice County, Kansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2008, 8:15 PM CDT (01:15 UTC)
- Expired
- May 5, 2008, 9:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties McPherson County, KS, Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 83 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:20 PM CDT | HAIL 1 | 4 W Little River, KS | |
| May 5, 8:43 PM CDT | HAIL 1 | 8 S Little River, KS | |
| May 5, 8:58 PM CDT | HAIL 1.75 | 10 S Little River, KS | HAIL RANGED ANYWHERE FROM NICKEL TO GOLFBALL SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1136 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 060115 SVRICT KSC113-155-159-060215- /O.NEW.KICT.SV.W.0077.080506T0115Z-080506T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 815 PM CDT MON MAY 5 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS. EASTERN RICE COUNTY IN CENTRAL KANSAS. SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS. * UNTIL 915 PM CDT. * AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LITTLE RIVER...OR 22 MILES NORTHWEST OF HUTCHINSON...AND MOVING SOUTHEAST AT 19 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... LITTLE RIVER...NICKERSON. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3819 9773 3808 9815 3842 9821 3849 9803 TIME...MOT...LOC 0115Z 326DEG 17KT 3836 9807 $$ JAKUB
3 follow-up statements
000 WWUS53 KICT 060135 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 835 PM CDT MON MAY 5 2008 KSC113-155-159-060215- /O.CON.KICT.SV.W.0077.000000T0000Z-080506T0215Z/ MCPHERSON KS-RICE KS-RENO KS- 835 PM CDT MON MAY 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 915 PM CDT... AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF NICKERSON...OR 17 MILES NORTHWEST OF HUTCHINSON...MOVING SOUTHEAST AT 19 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON COUNTIES. THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3832 9815 3839 9797 3819 9773 3808 9815 TIME...MOT...LOC 0135Z 332DEG 17KT 3827 9802 $$ JAKUB
000 WWUS53 KICT 060154 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 854 PM CDT MON MAY 5 2008 KSC113-155-159-060215- /O.CON.KICT.SV.W.0077.000000T0000Z-080506T0215Z/ MCPHERSON KS-RICE KS-RENO KS- 854 PM CDT MON MAY 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 915 PM CDT... AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF NICKERSON...OR 11 MILES NORTH OF HUTCHINSON...MOVING SOUTHEAST AT 17 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON COUNTIES. THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3832 9815 3839 9797 3819 9773 3808 9815 TIME...MOT...LOC 0154Z 327DEG 15KT 3820 9796 $$ JAKUB
000 WWUS53 KICT 060213 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 913 PM CDT MON MAY 5 2008 KSC113-155-159-060223- /O.EXP.KICT.SV.W.0077.000000T0000Z-080506T0215Z/ MCPHERSON KS-RICE KS-RENO KS- 913 PM CDT MON MAY 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RENO...SOUTHEASTERN RICE AND SOUTHWESTERN MCPHERSON COUNTIES WILL EXPIRE AT 915 PM CDT... AT 912 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA. LAT...LON 3832 9815 3839 9797 3819 9773 3808 9815 TIME...MOT...LOC 0213Z 327DEG 15KT 3813 9791 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 8:13 PM CDT, 2 minutes earlier.
Area forecast discussion, May 5, 8:13 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 813 PM CDT MON MAY 5 2008 .UPDATE... ELEVATED SUPERCELL CONTINUES TO TRACK SOUTHEAST THROUGH CENTRAL KANSAS. THIS STORM IS CONTINUING TO FED BY GOOD ISENTROPIC ASCENT/MOISTURE TRANSPORT. THIS STORM MAY BE ABLE TO MAINTAIN ITS INTENSITY FOR ANOTHER HOUR OR TWO BASED ON LIMITED INSTABILITY. HOWEVER...THERE IS A LOT OF TILT WITH THIS STORM DUE TO GOOD SHEAR WHICH MAY BE ABLE TO SUSTAIN IT FOR EVEN LONGER. MEANWHILE...THE CONVECTION ACROSS WESTERN KANSAS IS STARTING TO BECOME MORE WIDESPREAD. AS A RESULT...WE WENT AHEAD AND BUMPED UP POPS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND OVERNIGHT AS THE INSTABILITY AXIS CONTINUES TO MOVE EAST ALONG WITH MORE BROAD UPPER LEVEL DIFFLUENCE. COX && .PREV DISCUSSION... /ISSUED 652 PM CDT MON MAY 5 2008/ AVIATION...00Z TAF ISSUANCE THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE POTENTIAL FOR SCATTERED STRONG TO SEVERE STORMS MOVING THROUGH SOUTH CENTRAL KANSAS THIS EVENING. THESE STORMS ARE BEING FED BY GOOD MOISTURE TRANSPORT ACCORDING TO THE LATEST PROFILER FROM ICT. HOWEVER...THE BEST INSTABILITY IS STILL MAINLY ALONG THE WESTERN CORRIDOR OF THE FORECAST AREA. THEREFORE...IT APPEARS LIKE THESE STORMS SHOULD LOSE THEIR INTENSITY AS THEY DIVE SOUTHEAST. HOWEVER...IF THE ELEVATED SUPERCELL IN RUSSELL COUNTY CONTINUES TO MAKE MORE OF A SOUTHWARD PROGRESS IT MAY BE ABLE TO MAINTAIN ITSELF FOR A WHILE LONGER. FOR NOW...WE ARE GOING TO MENTION VCTS IN ALL OF OUR TAF SITES EXCEPT FOR CHANUTE THIS EVENING...BUT IF THE STORMS BECOME MORE WIDESPREAD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THEN WE MAY MENTION MORE TEMPO GROUPS. THE MOISTURE TRANSPORT IS EXPECTED TO PERSIST OVERNIGHT SO WE MAY MORE ELEVATED CONVECTION DEVELOP AS THE NIGHT WEARS ON. MVFR CEILINGS (1-2KFT) ARE ALSO EXPECTED TO DEVELOP TOWARDS DAYBREAK. COX PREV DISCUSSION... /ISSUED 314 PM CDT MON MAY 5 2008/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE THUNDERSTORM/SEVERE WEATHER CHANCES OVER THE NEXT FEW DAYS. TONIGHT-WEDNESDAY: OUTFLOW/PSEUDO-WARM FRONT FROM SWRN KS INTO NWRN OK WILL BE A TRIGGER FOR STRONG-SEVERE CONVECTION THRU THIS EVENING. SOME OF THAT ACTIVITY COULD APPROACH OUR WESTERN-MOST COUNTIES THIS EVE WITH BRUNT OF THAT ACTIVITY LIKELY TO REMAIN JUST TO OUR W-SW. OTHERWISE...WATER VAPOR IMAGERY DEPICTING A WEAKER SHORTWAVE (AHEAD OF MAIN UPPER LOW OFF BAJA) OVER NEW MEXICO THIS PM...WHICH THE MODELS CARRY NEWD ACROSS OUR FORECAST AREA LATE TONIGHT INTO MIDDAY TUESDAY. THIS WAVE WILL COMBINE WITH DECENT MOISTURE TRANSPORT/ISENTROPIC LIFT VIA 35 KT LOW-LEVEL JET TO RESULT IN INCREASING CHANCES FOR SHOWERS/T-STORMS LATE TONIGHT INTO TUESDAY. IN OUR AREA...SHEAR/INSTABILITY MAY PROMOTE A FEW STRONG STORMS. AN INCREASE IN CLOUD COVER/STORMS SHOULD KEEP HIGHS CONTAINED IN THE 70S AREAWIDE TUESDAY AFTER A MILD NIGHT. SHOWED A DIURNAL DECREASING POP TREND TUES AFTERNOON BEHIND DEPARTING SHORTWAVE. THINKING SEVERE STORMS MAY ERUPT ALONG DRYLINE OVER THE HIGH PLAINS TUES PM/EVE WHERE DISCRETE SUPERCELLS APPEAR POSSIBLE. THE MAIN UPPER LOW WILL EJECT OUT ACROSS OKLAHOMA/SOUTHERN KS WED INTO WED EVE. WITH A FRONTAL SYSTEM DROPPING SWD INTO OUR AREA DURING THIS SAME TIME FRAME...T-STORM CHANCES WILL INCREASE MARKEDLY TUES NIGHT THRU WED NIGHT. SOME LOCALLY HEAVY RAINFALL POSSIBLE (MAINLY S-CNTRL/SERN KS) ALONG WITH A FEW SEVERE STORMS. HOWEVER...BETTER INSTABILITY LOOKS TO BE PROGGED IN OKLAHOMA FOR ANY HIGHER END ACTIVITY. HIGHS WED SHOULD BE A FEW DEGREES COOLER THAN TUES GIVEN WIDESPREAD PRECIPITATION/CLOUDS. THURSDAY-MONDAY: AN UPPER VORTEX WILL REMAIN ANCHORED OVER SOUTHEASTERN CANADA DURING THE PERIOD WITH AN ACTIVE FLOW PATTERN OFF OF THE PACIFIC ACROSS THE CONUS THIS WEEKEND. THE MAIN FORECAST CHALLENGE IS THE TIMING OF INDIVIDUAL SHORTWAVES IN THIS FLOW PATTERN WITH THE MEDIUM RANGE MODELS SHOWING SIGNIFICANT DIFFERENCES. LEANED WITH HPC BLENDER WHICH EARLY ON IS WEIGHTED TOWARD THE ECMWF AND A BLEND OF THE ECMWF/GEM DAYS 5-7. THIS WOULD HAVE A WAVE COMING ACROSS KS THURS NIGHT INTO FRI...WITH ANOTHER WAVE COMING THRU LATER SAT INTO SUN. MOISTURE RETURN APPEARS SOMEWHAT MORE QUESTIONABLE THIS FAR OUT MORE SO WITH THE 2ND WAVE. FOR NOW...WILL CARRY SOME LOW POPS (20-30%) FOR THESE TWO WAVES. GIVEN PACIFIC NATURE OF AIRMASS...TEMPERATURES LOOK NEAR NORMAL THROUGHOUT THIS EXTENDED FORECAST PERIOD. OVERALL...CONFIDENCE IS DECENT THAT WE WILL EXPERIENCE A CHANCE OF T-STORMS WITH ONE OR BOTH SYSTEMS...BUT LOWER WITH REGARD TO TIMING OF THE STORM CHANCES. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 75 63 71 / 40 60 60 70 HUTCHINSON 60 76 63 70 / 40 60 60 70 NEWTON 60 75 62 71 / 40 60 60 70 ELDORADO 60 74 62 71 / 30 60 60 70 WINFIELD-KWLD 62 75 62 73 / 40 60 60 70 RUSSELL 59 77 58 68 / 50 50 60 70 GREAT BEND 60 76 59 70 / 60 50 60 70 SALINA 60 76 61 71 / 40 60 60 70 MCPHERSON 60 76 62 70 / 40 60 60 70 COFFEYVILLE 60 73 62 73 / 20 70 60 70 CHANUTE 57 72 61 71 / 20 70 60 70 IOLA 57 72 60 71 / 20 70 60 70 PARSONS-KPPF 59 74 62 72 / 20 70 60 70 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 5, 4:32 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 432 PM CDT MON MAY 5 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 432 PM CDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT. A SEVERE THUNDERSTORM OR TWO IS POSSIBLE MAINLY WEST OF A SALINA TO ANTHONY LINE. THE MAIN THREATS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO GOLFBALL SIZE SIZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE LIKELY ACROSS THE ENTIRE AREA TUESDAY INTO WEDNESDAY. SEVERE WEATHER IS POSSIBLE TUESDAY NIGHT MAINLY WEST OF A SALINA TO ANTHONY LINE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A LOW PROBABILITY FOR A TORNADO. ON WEDNESDAY AND WEDNESDAY NIGHT...THE SEVERE WEATHER THREAT WILL SHIFT TO SOUTH CENTRAL AND SOUTHEASTERN KANSAS...MAINLY ALONG AND SOUTH OF A LINE FROM KINGMAN TO WICHITA TO EUREKA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A LOW PROBABILITY FOR A BRIEF TORNADO. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER SPOTTER ACTIVATION IS POSSIBLE FROM TUESDAY EVENING INTO WEDNESDAY ACROSS THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, May 5, 6:37 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL SW DORRANCE 38.85N 98.59W
05/05/2008 E1.50 INCH RUSSELL KS TRAINED SPOTTER
&&
CDJLocal storm report, May 5, 6:57 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 7 S WILSON 38.72N 98.47W
05/05/2008 E1.75 INCH ELLSWORTH KS EMERGENCY MNGR
&&
ADKLocal storm report, May 5, 7:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG HOLYROOD 38.59N 98.41W
05/05/2008 ELLSWORTH KS LAW ENFORCEMENT
SEMI-BLOWN OVER ON HIGHWAY 156
&&
RECLocal storm report, May 5, 7:19 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 N HOLYROOD 38.63N 98.41W
05/05/2008 E60 MPH ELLSWORTH KS STORM CHASER
&&
ADKLocal storm report, May 5, 7:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 E FREDERICK 38.51N 98.21W
05/05/2008 E0.75 INCH RICE KS STORM CHASER
&&
ADKLocal storm report, May 5, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 3 SE FREDERICK 38.48N 98.23W
05/05/2008 E1.00 INCH RICE KS PUBLIC
DIME TO QUARTER SIZED HAIL OCCURRED.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 64 min |
| May 5, 9:02 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 58 min |
| May 5, 10:37 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 53 min |
| May 6, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 55 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.